# SDR CA020103012

- Difficulty date: December 16, 2001
- Submitted: February 5, 2002
- Operation: Air carrier
- Make and model: Bombdr BD7001A10
- Engine: Pwc PW150A
- System (JASC): 2721 · Rudder Tab Control System
- Part: Switch
- Part number: 682015
- Condition: Chafed
- Location: Rudder Trim
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) DURING A FLT A RUNAWAY RUDDER TRIM TO RIGHT SIDE OCCURRED IMMEDIATELY AFTER TAKEOFF, A/C MADE AN IN FLT RETURN TO BASE.FAULT CONFIRMED ON GROUND. RUDDER WOULD CONTINUALLY TRIM TO RIGHT, COULD BE CORRECTED BY SELECTING LEFT RUDDER TRIM BUT AS SOON AS TRIM SW WAS RELEASED RUDDER TRIM WOULD MOVE TO RIGHT. AILERON/RUDDER TRIM CNTL PANEL (P/N: 82410608005) NOT AVAIL ABLE BUT FOUND A RUDDER TRIM SWITCH (P/N:68-2015) IN STOCK. DURING REPL OF RUDDER TRIM SWITCH, A WIRE FROM TERMINAL "6" OF SWITCH FOUND TO HAVE CHAFFED ON ONE OF COMMON GROUND TERMINA L ON SMAE SWITCH. NEW RUDDER TRIM SWITCH INST & RETURN TO SERVICE CHECKS CARRIED OUT SUCCESSFULLY.
